Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Coisotropic and polar actions on compact irreducible Hermitian symmetric spaces

Author: Leonardo Biliotti
Journal: Trans. Amer. Math. Soc. 358 (2006), 3003-3022
MSC (2000): Primary 53C55, 57S15
Published electronically: February 20, 2006
MathSciNet review: 2216256
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain the full classification of coisotropic and polar isometric actions of compact Lie groups on irreducible Hermitian symmetric spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53C55, 57S15

Retrieve articles in all journals with MSC (2000): 53C55, 57S15

Additional Information

Leonardo Biliotti
Affiliation: Dipartimento di Matematica, Università Politecnica delle Marche, Via Brecce Bianche, 60131, Ancona, Italy

PII: S 0002-9947(06)03992-4
Keywords: Hermitian symmetric space, coisotropic and polar action
Received by editor(s): May 19, 2004
Published electronically: February 20, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia